# SDR ASAA2017110122396

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,260 hours, 11,057 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE WITH THE APU POWERING THE BUSSES,  THE APU POWER DISCONNECTED FROM THE AIRCRAFT. THE APU GEN OFF BUS ILLUMINATED AND THE APU POWER WOULD NOT RECONNECT. THE APU GEN SHOWS NO VOLTS OR FREQS. ACFT GROUNDED. PERFORMED APU OPERATIONAL TEST IAW AMM 49-11-00-710-801. OPS CHECKED GOOD. VOLTS AND FREQ REMAINS NORMAL.
